# SDR SWAA2023031300401

- Difficulty date: February 7, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOC STA 986.5 BTW RBL 40 TO RBL 45 AND WL 208.1 AT AFT GALLEY AREA 2023-112824<[01] TOOL USED: CALIPER; PN: 500-752-20; SN: B20317422; DUE DATE: 29-AUG-23.;[02] RADIUS GAUGE; PN: 2204A3; SN: AE-408657; DUE DATE: 14-FEB-23.;[03] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[04] TOOL USED: FLAPSPEED; PN: FPK-PRO-104; SN: PRO-3384; DUE DATE: 27-JUN-23.;[05] PERFORMED REPAIR ON FLOOR BEAM 986.5 BTW RBL 40 TO RBL 45 AND WL 208.1 AT AFT GALLY AREA IAW SRM B737-700 53-70-51-2R-6 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW;[06] PERFORMED REPAIR ON FLOOR BEAM 986.5 BTW RBL 40 TO RBL 45 AND WL 208.1 AT AFT GALLY AREA IAW SRM B737-700 53-70-51-2R-6 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW AS RII
